MathSciNet Relay Station
MathSciNet bibliographic data
MR780488 (86k:20046) 20H30
Hering, Christoph Transitive linear groups and linear groups which contain irreducible subgroups of prime order. II. J. Algebra 93 (1985), no. 1, 151–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement